# SDR R61A201506170487

- Difficulty date: June 17, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 28,280 hours, 21,107 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066530001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE AT FRAME 88 BETWEEN STRINGERS 28-29R FOUND CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-01, AND 51-40-02.
